# SDR AALA202506061987

- Difficulty date: June 4, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N403AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8780
- Aircraft time: 20,290 hours, 5,619 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070019102
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT FLIGHT ATTENDANT JUMP SEAT MISSING A FLASHLIGHT, AND BRACKET TO HOLD FLASHLIGHT IS BROKEN. MAINTENANCE REPLACED FLASHLIGHT (AALA202506064625) AND BRACKET (AALA202506061987) PER AMM 25-65-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
